# SDR DALA1035289864

- Difficulty date: November 16, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 508
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND FWD CARGO COMPARTMENT DURING INSP, MATERIAL THINNING INDICATION BETWEEN OUTER SKIN AND INNER DOUBLER AT DME ANTENNA STA 508 MIN. REMAINING MATERIAL .042 DEFER TO ENGINEERING FOR REVIEW.  R & R DOUBLER AND FINGER DOUBLER PN 09-5300-3-14 AND PN 09-5300-3-0015 IAW SRM 51-30-02 AND 51-30-05. P177.
